Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
177 Doctors are Online

Obese, trouble standing up straight, dizzy, sweat. On meds for BP. How to lose weight ?

I m obese, I m 5 foot 3 inches and I weight 263 lbs the last time I looked. I m working hard to loose weight by changing my diet and cutting down on my eating. Lately I have been having trouble standing up strait after sitting for a period of time and I get really short of breath and I feel like my bloodpressure is low because I get dissy and sweat. Is this problem going to go away provinding I loose 100.00 pounds or more. I would like to get back down to 130 pounds. I take meds for high blood pressure and other problems Can you help?
Asked On : Sat, 4 Aug 2012
Answers:  1 Views:  37
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Thanks for query,
The problem of standing straight is due to your weight only as knee joint cannot take weight of your body.
You should loose weight that is the only motto in your life.
Just avoid sugar from your food.
Take leafy vegetables 70% in your diet.The other 10% is of curd & rest of 20% contains carbohydrate & proteins & vitamins.
Drink adequate water to hydrate your self.
Take small frequent mills just to satisfy yourself.
Light exercise of hands will burn some more calorie.
Answered: Sat, 4 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor